[Sweet's syndrome associated with myelodysplastic syndrome].
Аннотация
A 49-year-old man was hospitalized because of cutaneous plaques and pancytopenia. Hematological findings, and the skin eruption suggested Sweet's syndrome associated with myelodysplastic syndrome (refractory anemia with excess of blasts; RAEB). Treatment for pancytopenia was attempted without effect. Also we tried treatment with antibiotics. The skin lesions healed and the body temperature returned to normal. This case was unusual in the association of myelodysplastic syndrome with Sweet's syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.